# SDR DHL2007801522

- Difficulty date: November 9, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Rudder
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RUDDER SKIN DEFORMED AT STA ZR 335.000 MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 55-6-1 FIG 1 PG 2.  REMOVED DAMAGED PANEL PLATING IAW SRM 55-1-0 PG 1, SRM 51-1-21, SRM 51-1-21A.  FABRICATED PLATING AND BONDED DOUBLER BOTH FROM IAW SRM 55-6-1 FIG 1 PG 2 ITEM "A".  BONDED BOTH PARTS IAW SRM 51-1-9, SRM 51-1-9A.  CLEANED, TREATED AND PRIMED AREA AND PANEL PLATING IAW SRM 51-1-8B.  INSTALLED PANEL PLATING IAW SRM 51-1-21, SRM 51-1-21A.  REFER TO NR 101137 FOR WEIGHT AND BALANCE AND NR 130177 FOR PAINTING.
